# SDR DALA2017011500335

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1022 BETWEEN STRINGERS 13 - 14R FORWARD SHEAR TIE CRACKED .  REPLACED THE SHEAR TIE IAW DWG 9912243, SRM 51-41-02, & 51-41-05.
